Search Results1-4 of  4

  • YANAGAKI Shigeru ID: 9000000928609

    Department of Pediatrics, Tokyo Women's Medical University (2006 from CiNii)

    Articles in CiNii:3

    • A comparative study of high-dose and low-dose ACTH therapy for West syndrome (1999)
    • Zonisamide for West syndrome : a comparison of clinical responses among different titration rate (2005)
    • Extremely low-dose ACTH step-up protocol for West syndrome : Maximum therapeutic effect with minimal side effects (2006)
  • YANAGAKI Shigeru ID: 9000016184724

    Department of Pediatrics, Tokyo Women's Medical University School of Medicine (2013 from CiNii)

    Articles in CiNii:15

    • A Case of Acute Theophylline Intoxication with Repeated Status Convulsivus (1999)
    • 急性脳症によるKluver-Bucy症候群に対する選択的セロトニン再取り込み阻害剤(SSRI)の投与経験 (2002)
    • Urolithiasis Induced by Combined ACTH and Zonisamide Treatment in a Patient with Startle Induced Epilepsy (2002)
  • Yanagaki Shigeru ID: 9000256118860

    Department of Pediatrics, Tokyo Women's Medical College (1999 from CiNii)

    Articles in CiNii:1

    • A Case of Acute Theophylline Intoxication with Repeated Status Convulsivus. (1999)
  • Yanagaki Shigeru ID: 9000256119528

    Departments of Pediatrics Tokyo Women's Medical University (2002 from CiNii)

    Articles in CiNii:1

    • Urolithiasis Induced by Combined ACTH and Zonisamide Treatment in a Patient with Startle Induced Epilepsy. (2002)
Page Top